# SDR DALA2018120607059

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 63,699 hours, 49,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 16-24 OVERHEAD EMER LIGHT OUT. R+R BATTERY FOR 16-24 OVERHEAD PANEL EMER LIGHTS. OPS CHECK GOOD. (LP5087857)
